# SDR ASOA20131211088

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 24,135 hours, 14,154 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 21,846 hours, 12,238 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A ACRID FOG IN COCKPIT WHICH OCCURED SIMULTANEOUSLY WITH THE LAVATORY SMOKE ECIAS MESSAGE.  FOG NOT SMOKE BUT WAS HIGHLY VISIBLE AND VERY PUNGENT. ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.   CARBON SEAL DAMAGED. OPS CHECKED LAV SMOKE DETECTOR, GOOD.
